# SDR Y2PA2016112200034

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 398
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK AT BS 398.5 LBL 54.5 DAMAGED.  REPAIRED IAW DRAWING #53-16142-1 AND SRM 53-05 FIGURE 4.
